It is currently Mon Aug 21, 2017 10:09 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Tue Oct 13, 2015 7:03 pm 
Offline
Super Poster
Super Poster

Joined: Thu Dec 12, 2013 6:13 pm
Posts: 100
I've always had my periods regularly until I started taking Subutex.. I know it effects my sex drive or lack of, but can it effect women's hormones? I am getting all the symptoms of my period without actually getting it, then it will come out of the blue very heavy with terrible cramping, then stop and come two weeks later then not again for 5 weeks.. I know I'm not pregnant because that requires sex. Lol I just feel like my hormones are very out of whack. Any other women experience this or men who know that this is a side effect? When I google it I get a lot of medical studies that I just don't understand.
Thank you


Top
 Profile  
 
PostPosted: Wed Oct 14, 2015 3:10 am 
Offline
Super Poster
Super Poster
User avatar

Joined: Sun Jun 30, 2013 5:05 am
Posts: 156
Hi csinny,
While I was on methadone my cycle was regular, however shortly after taking sub I stopped getting a period. 3+ yrs with no period it returned some months ago.
I was sure it was subs but now I'm leaning toward weight fluctuations before and during sub.
While I was on methadone I gained weight and was about 63 kg. I lost over 10 kg unintentionally and relatively quickly.
This may have been due to then having hep c and last yr during tx weighed 48 kg( awful! )
Since clearing hep c I have gained back the weight and now 57 kg.
Once weight returned so did my period.
Are you underweight? Hope things resolve for you!


Top
 Profile  
 
PostPosted: Wed Oct 14, 2015 7:55 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
I had some similar issues when I went OFF Sub. But I don't think the Sub actually had anything to do with it - it was major stress and my age (over 45). You didn't say how old you are and I won't ask, lol. I know no one wants to, but you should go in for a regular gyno appointment and talk to the doc. Menstrual irregularities are pretty common, and usually aren't a sign of a serious problem, but it's worth getting checked out.


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Oct 14, 2015 10:36 am 
Offline
Super Poster
Super Poster

Joined: Thu Dec 12, 2013 6:13 pm
Posts: 100
I'm 43.. It's just very abnormal for me to not get my period.. I saw gyno month before starting subs and everything was fine. What's weird is I have all symptoms of period.. Cramps etc. I'm under the same stress as always.. It's just since taking subs it's been off. Maybe a coincidence .. Not sure. I've been on and off subs a year so who knows. Not that I want my period lol but just wondering if it's related.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group